FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Computer-aided Lenke classification of scoliotic spines

Mezghani, Neila, Phan, Philippe, Labelle, Hubert, Aubin, Carl Eric et de Guise, Jacques. 2009. « Computer-aided Lenke classification of scoliotic spines ». International Journal of Computer and Information Engineering, vol. 3, nº 5. pp. 1351-1354.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Non-peer reviewed article published in a journal or magazine
Refereed: No
Professor:
Professor
de Guise, Jacques A.
Affiliation: Génie de la production automatisée
Date Deposited: 01 Dec 2021 17:26
Last Modified: 01 Dec 2021 17:26
URI: https://espace2.etsmtl.ca/id/eprint/23643

Actions (login required)

View Item View Item